# SDR HALA2016041500112

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 18,112 hours, 20,446 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051931
- Part serial: 02054955
- Condition: Abnormal
- Location: Nr 2
- Part time: 15 hours, 33 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MCDU NR 2 BLANK.  REPLACED NR 2 MCDU.  GROUND OPS CHECK OK, AMM 31-65-01.
